Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Confused, used BC for the first time!!! HELP!!!

I had intercourse on 4th day of my cycle, i.e. during menstruation (day 1 as the day periods started). I had even spotted the next day. Used protection too. I was still worried so i took 2 Yasmin combination pill on day 5 and 2 Yasmin pills on day 6. I did not take the pill after that. Ever since I have had heart burn and stomach ache, belching and pain between the shoulders.
I usually have a 30-32 day cycle. Today, I am day 17 of my cycle and been bleeding for 4 days now. MED HELP Doctors forum opined that it may be due to irregular use of Yasmin in high doses those 2 days. The bleeding has been  heavier compared to my periods and on day 4 of bleeding today, its reduced to mere spotting. The discharge been bright red with mucus. Today, i am also having ovary pain on the left side, and that i sometime had experienced sometimes in the past just before onset of the periods. It also trigerred my migraine.
I am thoroughly confused what to do! Can these be possibly pregnancy symptoms???  When will the bleeding stop??
Sorry, i am not sure if its the right forum for that. HELP PLEASE!
3 Responses
583196 tn?1429224755
hi,
i would agree with the doctors on this one.
i dont think these are pregnancy symptoms at all.
the bleeding will stop when your hormones are back to hormonal and the pill has settled out in your system.
i never took yasmin but was never told it was okay to double up on the pill. i dont know why you would do that exactly. but i have never been on yasmin i used marvelon.
if you had sex while you were on your period, used a condom and you regularly take your pill there is no reason to be concerned about pregnancy. continue taking the pill as prescribed and directed by your doctor. and give your body time to stabilize again.
i think one of the hardest things is that it takes so long to stabilize. we are living in a world where you push the button and you get a reaction. but its so different with our bodies. we take the pill and expect a change right away, but that isn't the case. when it comes to our cycles it can take a while for things to get back to normal. give it time (more than a week and go see your doctor) and take the pill as directed.
Avatar universal
thanks Louie,

I know i shouldnt be concerned for it was a safe period and had protection. I wasnt though regular on the pill, i had taken it only for 2 days. I was sick and on antibiotics so took yasmin double dose for 2 days only. The midcycle bothered me but now it seems to subside.

Taking pills was a mistake, and being irregular even bigger. I agree with your point. I think we shouldnt be experimenting with our systems when all is in order. Thanks for your advice and kind words.
583196 tn?1429224755
no problem! glad i was able to help.
the pill is good when you take it every day, just takes some time to get into it and then off of it when you are ready to have a little one. takes some time to get things sorted out but worth it if you aren't ready for a little one.
; )
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.